Deep Relief Anti-Inflammatory Gel 30g

£4.19

  • Effective Pain Relief Treatment
  • Easy To Apply
  • Active Ingredients: Ibuprofen & Levomenthol
  • Buy With Confidence From UK Registered Pharmacy

Deep Relief Anti-inflammatory Gel is a pain relieving gel to be applied to the skin. It is used for the relief of rheumatic pain (in muscles, tendons, joints or bones), muscular aches and pains, and pains and swellings such as strains, sprains and sports injuries.

In stock

SKU: Deep Relief Anti-Inflammatory Gel 30g Categories: , ,

Discreet Packaging

UK Based

Deep Relief Anti-Inflammatory Gel

What Is Deep Relief Anti-Inflammatory Gel?

Deep Relief Anti-inflammatory Gel is a pain relieving gel to be applied to the skin. It is used for the relief of rheumatic pain (in muscles, tendons, joints or bones), muscular aches and pains, and pains and swellings such as strains, sprains and sports injuries. This product contains two active ingredients: Ibuprofen and Levomenthol. Ibuprofen is one of a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) which provide effective pain relief and reduce both inflammation and swelling. Levomenthol provides a soothing sensation to calm the pain.

See more information on pain killers on the NHS website

Before You Use Deep Relief Anti-Inflammatory Gel

Do NOT take this medicine if you:

  • are allergic to ibuprofen, menthol or any other ingredients of this medicine, aspirin or similar medicines (e.g.: NSAIDs)
  • have asthma and know that aspirin or NSAIDs may bring on an asthma attack, a runny nose (rhinitis), itching or rashes
  • are more than 6 months pregnant
  • are breast feeding
  •  have broken skin or your skin is infected or inflamed.

How To Use Deep Relief Anti-Inflammatory Gel

  • Always try on a small area first.
  • Use 1-4 cm of gel each time you use this product.
  • Apply the gel as a thin layer over the affected area.
  • Gently rub in the gel until it is absorbed. You may notice a tingling sensation.
  • Do not use more gel than recommended.
  • Repeat these steps up to 3 times a day but no more. Do not use more often than every 4 hours. If the pain or swelling continues after using the gel for 2 weeks see your doctor.
  • Unless you are treating your hands always wash your hands immediately after use.
  • Replace the cap tightly.

Side Effects

If you experience any signs of a serious allergic reaction, seek medical attention immediately. Some of these signs include wheeziness, difficulty in breathing, swelling of the eyelids, face or lips, rash or itching (especially affecting your whole body).

Like all medicines, Deep Relief Anti-Inflammatory Gel can have side effects, although not everybody gets them. Some of these rare side effects include:

  • stomach pains or indigestion
  • kidney problems if you have kidney disease

Ingredients

The active substances are ibuprofen (5%w/w) and levomenthol (3%w/w). The other ingredients are propylene glycol, carbomer, diisopropanolamine, ethanol and water.

 

See our other Pain Relief Treatments.

More Information